# SDR SIMA982962

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

VCV - FLT 3242 - LAV SMOKE LIGHT ILLUMINATED.  VERIFIED EVENT AS FALSE WARNING.  REMOVED AND REPLACED SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  (M)
